Pointwise fourier inversion on rank one symmetric spaces and related topics

William O. Bray*, Mark A. Pinsky

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

This paper develops necessary and sufficient conditions for pointwise inversion of Fourier transforms on rank one symmetric spaces of non-compact type for functions in the piecewise smooth category. This extends results of Pinsky for isotropic Riemannian manifolds of constant curvature. Methodologically, a similar result on the Jacobi transform and a transplantation scheme from even dimensional spaces to certain odd dimensional real hyperbolic spaces naturally enter the picture.

Original languageEnglish (US)
Pages (from-to)306-333
Number of pages28
JournalJournal of Functional Analysis
Volume151
Issue number2
DOIs
StatePublished - Dec 15 1997

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Pointwise fourier inversion on rank one symmetric spaces and related topics'. Together they form a unique fingerprint.

Cite this